# SDR DALA2021100806163

- Difficulty date: October 5, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 70,865 hours, 26,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 FOUND PATHWAY EMERGENCY LIGHTS OUT AT ROWS 27-32. CORRECTIVE ACTION: R/R BATT PACK FOR ROWS 27-32 EMERGENCY PATH LIGHTS PER B757 AMM 33-51. OPS CK GOOD. (7831608)
